MathSciNet Relay Station
MathSciNet bibliographic data
MR2643980 11N35 (11F11 11F30)
Kowalski, E. Amplification arguments for large sieve inequalities. Arch. Math. (Basel) 94 (2010), no. 5, 443–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement